I am 17 years old and am at a normal weight. i took an anabolic steroid cycle once before and used test boosters to workout. ill never do that again. My testosterone count is low and i was wondering if anybody could give me some advice. i have heard about zinc pills, as well as HCG. Would these bring me back to a normal count? anything you guys could give me is greatly appreciated!
Welcome. I am glad that you found us on MedHelp and took the time to post your concern. am glad that you have learned a valuable lesson. Taking steroids or any medication for that matter, unless prescribed by your physician is never a good idea.
I assume you had your testosterone level checked by your physician. If not how do your know that your level is low? Did you discuss how to increase these levels with him/her? If not that is your best course of action. Your body in tome may very well in time replenish your testosterone.
You are correct that there are foods and herbs that can help elevate your levels. However you are very young and I would caution you against using anything with out your physicians advice and monitoring. You would not want to go too far in the opposite direction.
I assume you would prefer a quick fix but be safe and discuss this with your family physician. Please be cautions. I wish you the very best.
I would agree with the answer you have already had, see your doctor and check that the Testosterone is in the normal range. You are lucky that you don't live in the UK, where it is an offense to take anobolic steroids without a prescription! Also if you think you have an hormonal inbalance it may be worth your while seeing a gyne doctor.
Welcome to the MedHelp forum!
Normal free tetstosterone in 18 years and older: 47-244 pg/mL. Is it lower than this? Some common low testosterone symptoms are decrease in sex drive, ejaculation problems, shrinking testicle, fatigue, loss of body hair, difficulty gaining or maintaining muscle, depression, and loss of strength. With testosterone replacement therapy there will be improvement in all these parameters with time. Only this therapy helps in case of low hormone.
The cause has to be found out and treated. The various causes include side effects of drugs (could be the ones you took), testicular dysfunction, and raised adrenal hormone cortisol. Problems such as chronic illness (mumps in childhood which damaged testis), aging (not in your case), starvation, head injury, surgeries in testicular area, cancers, infections, and alcoholism are also among the causes of low testosterone levels. Please consult an endocrine specialist and an urologist.
It is difficult to comment beyond this at this stage. Do consult your doctor ie PC nad go for proper referrals.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.